# SDR DALA2021050402540

- Difficulty date: May 4, 2021
- Submitted: May 5, 2021
- Operation: Air carrier
- Aircraft: N819NW
- Make and model: Airbus A330-323
- Aircraft serial: 0858
- Aircraft time: 59,077 hours, 7,716 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Overtemp
- Location: Nr 7
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

SHIP 3319 -ATO- DUE TO HOT BRAKE MESSAGE. NUMBER 7 BRAKE WAS 520 DEGREES. CORRECTIVE ACTION: BITE OF BSCU CHANNEL A/B. REPLACED NBR 7 BRAKE ASSY AND BRAKE TEMPERATURE SENSOR. (7452148)
